My fiance has been having several things wrong with her, and I really don't know what it could be. First, I need to inform you that she is on birth control pills, and has never missed a pill or taken one late and is now on her last week of the fourth month. We haven't had sex for quiet a while, but when we do we always use a condom. Now onto the symptoms that she is having. They include: random headaches, slight spotting in the middle of cycle, stomache aches that are sporadic and come and go, and mild back pain. It is also important to tell you that I had her take 3 different pregnancy tests, and they all came out negative. These test where taken 1 and a half months ago, and the other two were taken 2 weeks ago. We are very stressed out because of this, and she is fearing all sorts of different things. If someone can please help, that would be fantastic.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?